I am a black male who is over weight, high blood pressure and diabetic. My Primary MD. have me taking Metoprol Tartr 50MG., Clondine HCL 0.3MG and Diovan 45MG along with Lasix 40MG.. My problem is now I have problem breathing, mouth dry, dizzyness and pain in my grion area with trouble urination. Is this normal or a problem about to occur.
As you gain weight more of your organs push on your lungs. Now as you figured this out, you have less oxygen. Less oxygen means you do not have oxygenated blood.The pain in your groin is probably that artery that provides blood to your lower extremities is being over worked. It no longer has oxygen, it needs to keep working. Soon you will have legs pain and foot pain.
What I would do if I was you is see a pulmonary physician, soon. I do not want your limbs to be effected, as this is next. This is not reversable.
You might consider bi-pass surgery to take the push off of your lungs.
I wiish you the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep Disorders - my husband is taking trazondone hcl 100mg for pstd and sleep disorder and has been
Posted 10 Dec 2009 • 5 answers
Posted 5 Feb 2010 • 1 answer
I am on metoprolol tart and amlodipine for high blood pressure. Sick and muscle cramps. Suggestions?
Posted 15 Mar 2010 • 1 answer
Posted 4 Apr 2011 • 1 answer
Posted 16 Dec 2012 • 1 answer